# SDR ASAA2023063044890

- Difficulty date: June 30, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,934 hours, 12,256 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D534721962000
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA, LONGITUDINAL BEAM UPPER SURFACE CORRODED AROUND MOUNTING HOLES BETWEEN FR68 AND FR70 APPROX. Y254. MARKED GROUNDED - YES. REMOVED AND REPLACED LONGITUDINAL BEAM LOCATED IN MAIN CABIN, AFT WET AREA BETWEEN FR68 AND FR70, APPPROX. Y254 PER AIRBUS D53472040 AND A320 SRM 51-41-11.
